Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
losingconfidence2

Vitamin C Made My Acne Worse

Recommended Posts

I have suffered with adult hormonal cystic acne for the past 10 years now. It started when I was 23 and it hasn't stopped without birth control (Loestrin 24) involved. Now, my husband and I are trying to conceive and all hell has broken loose!

Link to comment
Share on other sites

Hi losingconfidence2, I moved this topic to the Diet and Holistic health forum, hopefully you might get better answers here in terms of Vitamin C making things worse for you.

Link to comment
Share on other sites

I don't think you have conclusive evidence to suggest it's the vitamin C. It's quite a benign molecule. A citrus sensitivity sends far more likely and could certainly lead to cysts. You may also be sensitive to other spices, or to a component of commercially prepared spices.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×